MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD MYPICC KIT (5F) (DUAL-LUMEN); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS BARD MYPICC KIT (5F) (DUAL-LUMEN); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK000415A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of 16db3046 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2016 - per sales representative, facility reported that a patient's picc line broke.The patient was taken to ir to have it removed.The patient had received tpa prior to the break.No patient injury reported.

Brand Name
BARD MYPICC KIT (5F) (DUAL-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5870356
Report Number3006260740-2016-00414
Device Sequence Number472478
Product Code LJS
UDI-Device Identifier00801741107115
UDI-Public(01)00801741107115(17)170731(10)16DB3046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberCK000415A
Device Lot Number16DB3046
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1